# SDR ANCF20210407009

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 26,307 hours, 25,665 cycles
- Engine: Cfmint CFM565B43
- Engine time: 25,527 hours, 24,999 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 4917011
- Part serial: 49170BA09206
- Condition: Malfunctioned
- Location: Slat/Flap System
- Part time: 34,711 hours, 17,734 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/CTL FLAP LOCKED - WING TIP BRK ON APPEAR DURING INITIAL CLIMB.   FLAPS LOCKET AT AIRCRAFT POWER-UP IN ACCORDANCE WITH TSM 27-51-00-810-849-A. WAS PERFORMED TO STEP 4.A.1. AND I.A.W. AMM 27-50-00-869-006-A. RESET OF THE WINGTIP BRAKE (WTB) OF FLAP SYSTEM ON THE GROUND WAS PERFORMED AND IT WAS SATISFACTORY.  IN ACCORDANCE WITH TSM 27-51-00-810-814-A. SUB TASK 27-51-00-810-108-A. STEP B.1. TO B.2 WERE PERFORMED AND ECAM WARNING FLAP SYS 1(2) DOES NOT WAS SHOWN.  SFCC # 1WAS REPLACED IN ACCORDANCE WITH AMM 27-51-34-000-001-A AND AMM 27-51-34-400-001-A AND OPERATIONAL TEST OF THE SFCC #1 WAS SATISFACTORYTASK 27-54-00-710-002.  INSPECTION PERFORMED SATISFACTORY IN ACCORDANCE WITH THE AMM 27-51-34-000-001-A AND AMM 27-51-34-400-001-A.  DFDR AND CVR WERE REPLACED IN ACCORDANCE WITH AMM 31-33-55-400-002-A AND AMM 23-71-35-400-001-A OPERATIONAL TEST SATISFACTORY.
